# SDR 00FDEA00026

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 705 - CORROSION (C53-224-01(1)) ON UPPER CHORD OF FLOORBEAM AT BS 620 BL0- LBL 24, WL 208.  REMOVED AND REPLACED PER FEDEX SRM 53-10-8, 53-10-2.
